# SDR DXTA200500956

- Difficulty date: September 6, 2005
- Submitted: September 8, 2005
- Operation: Air carrier
- Aircraft: N900QS
- Make and model: Cessna 750
- Aircraft serial: 7500123
- Aircraft time: 5,109 hours, 3,157 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AT FL400 IN CRUISE A LOUD THUMP WAS HEARD AND FELT IN THE NOSE AREA.  ITEM IS UNDER INVESTIGATION.
